MathSciNet Relay Station
MathSciNet bibliographic data
MR1362530 35K65 (35Q72 73E60)
Grün, G. Degenerate parabolic differential equations of fourth order and a plasticity model with non-local hardening. Z. Anal. Anwendungen 14 (1995), no. 3, 541–574.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement